# SDR FDEA200909173323

- Difficulty date: September 17, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 70,879 hours, 25,105 cycles
- Engine: Ge CF66D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: WSP09541
- Part serial: 586570035
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O DUE TO: LEVEL 1 ALERT: REV 1, PRESS FAIL T, DUPLICATED REV 1 PRESS FAULT ON 3 DIFFERENT TAXI/RUN-UP TESTS IAW JRH CHAPT 5 AND CHPT 4-8.   REMOVED AND REPLACED NR 1 T/R ACTUATION SYS LOCK RELAY BOX IAW MM 78-33-10-6 AND CHECKED IAW MM 87-33-10-4.  TAXI'D AND RAN NR 1 ENGINE TO MAX ASSURANCE POWER SETTINGS IAW JRH CHAPT 5 AND CHPT 4-8. NO REPEAT.    PROBLEM CLEARED.  OK TO CONTINUE.
